# SDR ASOA201100649

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 24,188 hours, 21,060 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 6229968001
- Part serial: 2294
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED LARGE RUDDER DEFLECTION CAUSING LARGE YAWING MOMENT IN CRUISE AND ON APPROACH.  AP ENGAGEMENT MADE NO DIFFERENCE.  (ENROUTE, ACFT DIVERTED TO DUE TO MX -- EMERGENCY DECLARED) R & R LT AND RT YAW DAMPERS IAW AMM CH 22-22-01-000-801.  PERFROMED OPS TEST IAW AMM CH 22-22-01-710-802.  OPS CHECKED GOOD AT THIS TIME.  PERFORMED AN OPS TEST OF RUDDER CONTROL SYS IAW AMM 27-21-00.  NO DEFECTS NOTED.  (CLOSED)
